# SDR 96ZZZX4297

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6181C
- Make and model: Cessna 310R
- Aircraft serial: 310R1320
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 08701321
- Condition: Failed
- Location: Lt Wing
- Part time: 1 hours
- Component: Grimes, G3600A1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART FAILED AFTER 2 CYCLES.  LIGHT WOULD NOT RETRACT.  FOUND INTERNAL SWITCH LINKAGE LOOSE.  SUSPECT MICROSWITCHES INOPERABLE DUE TO POOR WORKMANSHIP AND PARTS MISALIGNED.
